# SDR DL757091475

- Difficulty date: September 13, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 61,985 hours, 28,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK AD6, FOUND WHITE EMERGENCY ESCAPE PATH LIGHTS INOP AT SEAT ROWS 23FED, 38FED, AND 44FED, PLUS FWD LEFT OVERWING EXIT DOOR EXIT LIGHT INOP, AND ONE RED EMER ESCAPE PATH LIGHT INOP AT SEAT ROW 26FED.  FOUND LOOSE CONNECTOR AT SEAT ROW 38FED, RECONNECTED SAME, OPS NORMAL.  RELAMPED RED LIGHT AT SEAT 26FED, OPS NORMAL.  REPLACED LT FWD ESCAPE DOOR EXIT SIGN AND RE-TERMINATED WIRING, OPS NORMAL.  FWD 23FED AND 44FED EMER ESCAPE PATH LIGHTS TO MCO/PLAC33-51-03.
